# SDR FDEA201108153281

- Difficulty date: August 15, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N411FE
- Make and model: Airbus A310-203
- Aircraft serial: 359
- Aircraft time: 37,168 hours, 21,606 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Fitting
- Part number: A3221000620200
- Condition: Failed
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG LEG DOOR LOWER RT ATTACHMENT FORK BROKEN.  R & R NLG LEG DOOR RT FITTING AND ATTACHMENT FORK ,OPS CHECKED GOOD ALL IAW 32-22-15-04.
